# SDR HNAA2024081300667

- Difficulty date: July 17, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 41,803 hours, 37,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E046342 GALLEY FWD DIGITAL CORRODED AT FR 15 NEAR PAX DOOR CUTOUT.   ACCOMPLISHED REPAIR ON GALLEY FWD DIGITAL AT FR. 15 NEAR PAX DOOR CUT OUT IAW PIEDMONT ESR 1-53-24-004 AND PIEDMONT EO1-05-24-0470
